# SDR SIMA200213201

- Difficulty date: May 12, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4334 - DURING PREFLIGHT CRWE REPORTED, THE FORWARD EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND THE FORWARD BATTERY PACK TO BE DISLODGED.  THE SAME BATTERY PACK WAS REINSTALLED IAW THE EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
